# SDR AALA201905309007

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 7,425 hours, 2,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE WAS LOW. MAINTENANCE SERVICED BOTTLE PRESSURE TO PROPER PRESSURE PER AMM 52-22-00.
